# SDR KPV2005F00003

- Difficulty date: August 15, 2005
- Submitted: December 29, 2005
- Operation: Air carrier
- Aircraft: N807WP
- Make and model: Dhav DHC8103
- Aircraft serial: 023
- Engine: Pwa PW121
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF, (ROLL SPRL IB GND) AND ROLL SPRL OB GND) CAUTION LIGHTS CAME ON.  ABORTED TAKEOFF AND RETURNED TO GATE.  CHECKED SYSTEM RIGGING, POWER LEVER MICROSWITCHES AND OPERATIONALLY CHECKED.  NO DEFECTS NOTED.  (K)
